A common side effect of Taxotere is peeling skin on hands and feet, which can begin even after you’ve stopped taking the drug (oh the gift that keeps giving…)
We’ve assembled our best tips to help your skin go from lizard to luxurious.
#Our resident expert oncologic nurse practitioner, Paige Woodward, recommends taking Biotin 5000 mcg supplements, as well as collagen protein. (Note: before adding any supplements make sure and check with YOUR oncologist!)
While supplements help your skin from the inside, it’s important to moisturize your skin from the outside. Paige recommends using thick cream at night on hands and feet and then covering with socks and thick cotton gloves (like these)
Some tribe favorites:
- Burt’s Bees Res-Q Ointment, 0.6 oz
- Aquaphor Baby Healing Ointment Advanced Therapy Skin Protectant, 14 Ounce
- Nature’s Way Organic Extra Virgin Coconut Oil- Pure, Cold-pressed, Organic, Non-GMO, Gluten-free- 32 Ounce
Did Taxotere irritate your skin? How did you manage it? Please post questions/ comments below or better yet, join our Private Facebook Group. We’d love to have you in #OurTribe!